# SDR USAA2010092792121

- Difficulty date: September 11, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112224200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON FITTING AT FORWARD ENTRY DOOR CUTOUT AT AFT LOWER CORNER FR20, S23L.  REPLACED FITTING AT FORWARD ENTRY DOOR CUTOUT AT AFT LOWER CORNER FR20, S23L IAW A320 SRM 51-72-11.
